Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 15, NWS Little Rock, AR

June 12, 2012Garland County, Hot Spring County, Montgomery County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Jun 12, 2012, 4:24 AM CDT for Garland County, Hot Spring County, Montgomery County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2012, 4:24 AM CDT (09:24 UTC)
Expired
Jun 12, 2012, 6:30 AM CDT
In force
2 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Hot Spring County, AR, Montgomery County, AR

The radar

The Little Rock radar (KLZK), 113 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 6:00 AM CDTFLASH FLOODGap Creek Recreation Ar, ARLOW WATER CROSSINGS WERE FLOODED IN BOTH THE GAP CREEK AND HICKORY NUT MOUNTAIN RECREATION AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 9.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WGUS54 KLZK 120924
FFWLZK
ARC051-059-097-121130-
/O.NEW.KLZK.FF.W.0015.120612T0924Z-120612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
424 AM CDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  SOUTHWESTERN GARLAND COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 630 AM CDT

* AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF HEAVY RAINFALL ALONG A LINE EXTENDING FROM NEAR MT IDA TO 3
  MILES SOUTH OF GAP CREEK REC AREA TO NEAR MEYERS. DOPPLER RADAR    
  INDICATES 2 TO OVER 5 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE 
  WARNED AREA IN THE PAST 4 HOURS. FLASH FLOODING IS LIKELY TO       
  OCCUR. WHILE PRECIPITATION HAS GENERALLY TAPERED OFF IN MOST       
  AREAS...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MT IDA...             LAKE OUACHITA...      MEYERS...
  GAP CREEK REC AREA... SUNSHINE...           SILVER...
  ROYAL...              POINT CEDAR...        PEARCY...
  HURRICANE GROVE...    CRYSTAL SPRINGS...    BONNERDALE...
  WHEELER MTN...        TWIN CREEK REC AREA...
  TOMPKINS BEND REC AREA...                   SWEETHOME...
  ROBERTS LAKE...       REYNOLDS LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3464 9341 3450 9318 3433 9332 3443 9356
      3456 9373

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 4:17 AM CDT, 7 minutes earlier.

Area forecast discussion, Jun 12, 4:17 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CDT TUE JUN 12 2012

.SHORT TERM...TODAY THROUGH THURSDAY

BUSY OVERNIGHT PERIOD AS CONVECTION CONTINUED ACROSS THE CENTRAL
AND SWRN COUNTIES ALONG RESIDUAL OUTFLOW BOUNDARIES INTERACTING
WITH HIGH INSTABILITY ACROSS SWRN AR. OVERALL...THE SVR WX THREAT
HAS BEGUN TO WANE OVER THE PAST HR OR SO WITH LESS INSTABILITY
BEING AVAILABLE WITH PERSISTENT PRECIP. WIDESPREAD RAINFALL HAS
BECOME THE MAIN STORY RECENTLY AS RADAR ESTIMATES SHOW MANY
LOCATIONS GETTING OVER AN INCH OF RAIN WHERE IT FELL. THERE WERE
SOME ISOLATED LOCATIONS THAT SAW MUCH...MUCH HIGHER AMOUNTS...WITH
ESTIMATES OF 2 TO OVER 5 INCHES...POSSIBLY EVEN MORE. CONTINUING
FFW FOR THESE AREAS THIS MORNING.

CONVECTION EXPECTED TO PERSIST INTO THE MORNING HRS ACROSS THE WRN
AND SRN COUNTIES...AND EVEN AS FAR NORTH AS THE I-40 CORRIDOR.
AGAIN...LOOKS LIKE ANY SVR THREAT IS DECREASING RAPIDLY WITH THE
LOSE OF INSTABILITY...BUT CANNOT RULE OUT AN ISOLATED PULSE UP
HERE OR THERE. AS A RESULT...WILL LET SVR WATCH #387 CONTINUE FOR
NOW. AGAIN...LOOKS LIKE THE MAIN THREAT THIS MORNING WILL BE HEAVY
RAINFALL...AS ADDITIONAL RAINFALL COULD FALL WHERE LOCATIONS
ALREADY SAW A GOOD AMOUNT OVER THE PAST 12-24 HRS.

THE MAIN FRONT REMAINS TO THE NORTH OF AR THIS MORNING...BUT WILL
MAKE A SWD PUSH INTO CENTRAL AND SRN SECTIONS OF THE STATE BY THIS
AFTERNOON...WITH PRECIP CHANCES DECREASING FROM NORTH TO SOUTH BY
LATE TODAY. BEST POPS THIS AFTERNOON WILL BE ACROSS THE SRN
COUNTIES. OVERNIGHT TONIGHT...EXPECT MAINLY DRY CONDITIONS WITH
THE FRONT PUSHING FURTHER SOUTH...THOUGH LOCATIONS ACROSS THE FAR
WEST AND SW WILL REMAIN IN SLIGHT CHANCE TO LOW END CHANCE POPS.

MUCH DRIER CONDITIONS ARE EXPECTED FOR MOST OF THE CWA FOR WED AS
THE DRIER AND MORE STABLE AIR FILTERS IN. HOWEVER...WILL KEEP
SLIGHT CHANCE POPS ACROSS THE FAR WEST AND SW WITH THE FRONT JUST
WEST/SW OF THE CWA. THE DRIER CONDITIONS WILL PERSIST INTO THU
WITH SFC FLOW GENERALLY FROM THE EAST/SE. SRLY FLOW WILL RETURN
LATE THU AS THE SFC HIGH SLIDES TO THE EAST. BEST CHANCE FOR ANY
POPS WILL TO THE WEST OF THE CWA.

&&

.LONG TERM...FRIDAY THROUGH MONDAY

LATEST MODEL RUNS HAVE THE UPPER HIGH PRESSURE RIDGE MORE DOMINATE
OVER THE SOUTHERN PLAINS AND ARKANSAS...WHICH WOULD BRING LOWER
CHANCES OF CONVECTION AND A BIT WARMER TEMPERATURES. ANY CONVECTION
WILL MAINLY BE DIURNALLY DRIVEN AND MAINLY BE IN THE AFTERNOON TO
EARLY EVENING...AS WELL AS ISOLATED. A SLIGHT CHANCE IS IN THE
FORECAST FOR FRIDAY AND SATURDAY...AND WILL KEEP IT...WHILE BELOW
SLIGHT FOR MONDAY. TEMPERATURES WILL OVERALL BE ABOVE NORMAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     87  60  85  60 /  10  10  10  10
CAMDEN AR         86  68  89  66 /  60  30  20  10
HARRISON AR       84  58  84  60 /  10   0  10  10
HOT SPRINGS AR    87  66  88  65 /  50  20  10  10
LITTLE ROCK   AR  87  65  88  65 /  30  10  10  10
MONTICELLO AR     85  67  89  66 /  60  30  10  10
MOUNT IDA AR      86  64  87  65 /  50  20  20  20
MOUNTAIN HOME AR  85  57  85  60 /  10   0  10  10
NEWPORT AR        89  61  86  62 /  10  10   0  10
PINE BLUFF AR     86  65  88  65 /  60  20  10  10
RUSSELLVILLE AR   88  63  88  64 /  20  10  10  10
SEARCY AR         88  62  86  62 /  10  10  10  10
STUTTGART AR      89  64  86  64 /  30  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...62 / LONG TERM...59
Hazardous weather outlook, Jun 12, 12:00 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1200 AM CDT TUE JUN 12 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1200 AM CDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG
THE COLD FRONT AS IT SAGS SOUTH OVERNIGHT.  THE COLD FRONT IS
ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST.
THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH OVERNIGHT...WITH A SLIGHT RISK OF STRONG TO SEVERE STORMS.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS OF ANY SEVERE
STORMS MONDAY NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE
ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE
FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A
SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN
PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON
THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS
SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT
WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/59

In the hours before

Special weather statement, Jun 12, 1:08 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CDT TUE JUN 12 2012

ARZ041-042-054-120640-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-
108 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...WESTERN
HOT SPRING AND SOUTHWESTERN GARLAND COUNTIES UNTIL 145 AM CDT...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEAK...OR 9 MILES SOUTH OF LAKE OUACHITA...
MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MEYERS...             GAP CREEK REC AREA... SUNSHINE...
  SILVER...             ROYAL...              POINT CEDAR...
  PEARCY...             CRYSTAL SPRINGS...    CADDO GAP...
  BONNERDALE...         TWIN CREEK REC AREA...
  TOMPKINS BEND REC AREA...                   STRAWN MTN...
  SHARP TOP MTN...      REYNOLDS LAKE...      PEAK...
  OMA...                OLD BONNERDALE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3456 9320 3431 9326 3440 9363 3459 9356
TIME...MOT...LOC 0608Z 298DEG 9KT 3447 9340

62
Special weather statement, Jun 12, 1:23 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
123 AM CDT TUE JUN 12 2012

ARZ042-043-054-055-120655-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
123 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING...NORTHERN GRANT AND EASTERN GARLAND COUNTIES UNTIL 200 AM
CDT...

AT 121 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LENA TO 4 MILES
EAST OF LONSDALE...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...             TULL...               TRASKWOOD...
  LONSDALE...           LAKE BALBOA...        HASKELL...
  CANE CREEK...         WOODLAND HILLS...     SHAW...
  OWENSVILLE...         NANCE...              ICO...
  GRAPE...              GLEN ROSE...          CROWS...
  BELFAST...            BAUXITE...            WHITTINGTON...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 102 AND 121.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3441 9222 3438 9271 3448 9287 3465 9293
      3461 9253
TIME...MOT...LOC 0623Z 297DEG 11KT 3454 9257 3455 9273

62
Special weather statement, Jun 12, 3:23 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 AM CDT TUE JUN 12 2012

ARZ055-056-062-063-120855-
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-
323 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON...
SOUTHEASTERN GRANT...NORTHEASTERN DALLAS AND NORTHWESTERN CLEVELAND
COUNTIES UNTIL 400 AM CDT...

AT 320 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF CARTHAGE...OR 14 MILES
NORTHWEST OF GRAYS LAKE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAMONT...             CARTHAGE...           GRAPEVINE...
  FARINDALE...          BUNN...               WHITE OAK BLUFF...
  SLABTOWN...           SHERIDAN MUNI ARPT... MILLERVILLE...
  IVY...                EBB...                DOUBLE WELLS...
  DEER CREEK...         COONEY...             AIN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3434 9233 3409 9215 3394 9254 3409 9266
TIME...MOT...LOC 0823Z 236DEG 17KT 3407 9251

62
Special weather statement, Jun 12, 3:27 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 AM CDT TUE JUN 12 2012

ARZ030-037-038-041-120855-
LOGAN AR-MONTGOMERY AR-SCOTT AR-YELL AR-
327 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...SCOTT...
NORTHEASTERN MONTGOMERY AND SOUTHWESTERN LOGAN COUNTIES UNTIL 400 AM
CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALDRON MUNI ARPT...OR NEAR WALDRON...MOVING
EAST AT 45 MPH.

SMALL HAIL FROM PEA TO DIME SIZE IN DIAMETER AND WIND GUSTS UP TO 40
MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN AND DANGEROUS LIGHTNING
WILL BE POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            BOONEVILLE...
  STONEHOUSE REC AREA...                      OLIVER...
  MUDDY CREEK WMA...    MAGAZINE...           LAKE HINKLE...
  ECHO...               CARDIFF...            BEAUCHAMP...
  Y CITY...             WINFIELD...           UNION HILL...
  SUGAR GROVE...        PARKS...              OLIO...
  NOLA...               NEEDMORE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3496 9432 3497 9424 3503 9424 3515 9409
      3515 9404 3519 9403 3524 9398 3524 9393
      3528 9392 3470 9339 3472 9426 3494 9435
TIME...MOT...LOC 0826Z 252DEG 41KT 3488 9412

/59
Special weather statement, Jun 12, 3:36 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 AM CDT TUE JUN 12 2012

ARZ053-062-066-067-120920-
CALHOUN AR-CLARK AR-DALLAS AR-OUACHITA AR-
336 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR OUACHITA...SOUTHWESTERN DALLAS...
SOUTHEASTERN CLARK AND WESTERN CALHOUN COUNTIES UNTIL 415 AM CDT...

AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
RED HILL TO NEAR STEPHENS...AND MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CAMDEN...             WHITE OAK LAKE...     WHELEN SPRINGS...
  STEPHENS...           PACE CITY...          MILLERS BLUFF...
  LUNET...              LOUANN...             LESTER...
  HIGHLAND INDSTRL PK...                      CULLENDALE...
  BEARDEN...            WARNER...             VADEN...
  TROY...               TATES BLUFF...        STANDARD UMPSTEAD...
  READER...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3335 9254 3337 9257 3335 9268 3338 9273
      3337 9286 3338 9312 3378 9311 3381 9314
      3380 9318 3385 9318 3396 9260 3332 9251
      3331 9253
TIME...MOT...LOC 0837Z 282DEG 10KT 3377 9298 3340 9304

62
Special weather statement, Jun 12, 4:12 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
412 AM CDT TUE JUN 12 2012

ARZ030-037-038-120955-
LOGAN AR-SCOTT AR-YELL AR-
412 AM CDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YELL...NORTHEASTERN
SCOTT AND LOGAN COUNTIES UNTIL 500 AM CDT...

AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTGOMERY MTN...OR 9 MILES SOUTH OF
BOONEVILLE...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PARIS...              DANVILLE...           BOONEVILLE...
  SUBIACO...            STONEHOUSE REC AREA...
  MT MAGAZINE...        MAGAZINE...           FOURCHE VALLEY...
  COVE LAKE...          CARDIFF...            BLUE MTN LAKE...
  WAVELAND...           WALTREAK...           UNION HILL...
  SUGAR GROVE...        OLIO...               NOLA...
  IONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3514 9412 3515 9410 3515 9404 3519 9404
      3537 9372 3506 9325 3477 9379
TIME...MOT...LOC 0912Z 243DEG 38KT 3503 9387

/59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:39 PM CDTSpecial Weather StatementLZKCleveland46 min
Jun 11, 7:48 PM CDTSpecial Weather StatementLZKDrew42 min
Jun 11, 9:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski22 min
Jun 11, 9:52 PM CDTSpecial Weather StatementLZKPulaski43 min
Jun 11, 10:46 PM CDTSpecial Weather StatementLZKPulaski44 min
Jun 11, 11:08 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline37 min
Jun 11, 11:33 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 11, 11:45 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline45 min
Jun 11, 11:47 PM CDTSpecial Weather StatementLZKDrew43 min
Jun 11, 11:58 PM CDTSpecial Weather StatementLZKPolk32 min
Jun 12, 12:16 AM CDTSpecial Weather StatementLZKOuachita29 min
Jun 12, 12:22 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita38 min
Jun 12, 12:33 AM CDTSpecial Weather StatementLZKSaline47 min
Jun 12, 12:57 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun20 min
Jun 12, 1:08 AM CDTSpecial Weather StatementLZKMontgomery32 min
Jun 12, 1:23 AM CDTSpecial Weather StatementLZKSaline32 min
Jun 12, 1:31 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery3 hr
Jun 12, 1:44 AM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery46 min
Jun 12, 2:22 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita38 min
Jun 12, 2:54 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita41 min
Jun 12, 2:56 AM CDTFlash Flood WarningLZKMontgomery, Pike, Polk, Scott, Yell4 hr
Jun 12, 3:23 AM CDTSpecial Weather StatementLZKGrant32 min
Jun 12, 3:27 AM CDTSpecial Weather StatementLZKScott28 min
Jun 12, 3:36 AM CDTSpecial Weather StatementLZKOuachita44 min
Jun 12, 3:48 AM CDTAreal Flood AdvisoryLZKGarland, Grant, Hot Spring2 hr
Jun 12, 4:12 AM CDTSpecial Weather StatementLZKLogan, Yell43 min
Jun 12, 4:32 AM CDTSpecial Weather StatementLZKClark43 min
Jun 12, 5:02 AM CDTSpecial Weather StatementLZKBradley, Desha, Drew58 min
Jun 12, 5:33 AM CDTFlash Flood WarningLZKArkansas, Monroe117 min
Jun 12, 6:27 AM CDTFlash Flood WarningLZKGarland, Hot Spring, Montgomery63 min

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.